# SDR P5CA9700857

- Difficulty date: May 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N855FT
- Make and model: Boeing 747124
- Aircraft serial: 19733
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Guide Frame
- Condition: Cracked
- Location: Bs 1330
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

M/D-BS 1330 CENTER GUIDE FRAME BODY FOUND CRACKED.  REPLACED PER MM 25-58-00 SVC TAG NR FF002167.
